# SDR 96ZZZX1202

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-15, FOUND CORROSION ON AFT CARGO DOOR JAMB LOWER BEAM.  REPLACED BEAM PER SRM 51-01, PAGE 1, ITEM C.  AIRCRAFT TT:  39,822 HRS; 20,932 CYCLES.
